# SDR CALA2024022200505

- Difficulty date: February 21, 2024
- Submitted: February 22, 2024
- Operation: Air carrier
- Aircraft: N14219
- Make and model: Boeing 737824
- Aircraft serial: 28781
- Aircraft time: 76,257 hours, 27,994 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN, EMERGENCY LIGHT BATTERY PACK M1670 OP''S CHECK FAILS (REF. AAR NR 99997900). REMOVED AND REPLACED POWER SUPPLY AND BATTERY PACK IAW B737 AMM 33-51-06-960-805 AND 33-51-06-960-806, OPS CHECK GOOD.
